Alert archive / California / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 1, NWS Los Angeles, CA

April 13, 2012San Luis Obispo County, California

NWS Los Angeles, CA issued this severe thunderstorm warning at Apr 13, 2012, 4:16 AM PDT for San Luis Obispo County, California. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2012, 4:16 AM PDT (11:16 UTC)
Expired
Apr 13, 2012, 5:15 AM PDT
In force
59 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon

County San Luis Obispo County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 11.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2012-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2012-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
174 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS56 KLOX 131116
SVRLOX
CAC079-131215-
/O.NEW.KLOX.SV.W.0001.120413T1116Z-120413T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OXNARD CA
416 AM PDT FRI APR 13 2012

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN SAN LUIS OBISPO COUNTY IN SOUTHWEST CALIFORNIA...
  THIS INCLUDES THE CITIES OF...SAN LUIS OBISPO...MORRO BAY...

* UNTIL 515 AM PDT

* AT 409 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...EXTENDING FROM JUST
  WEST OF CAYUCOS TO ABOUT 15 MILES SOUTH OF MORRO BAY. THIS LINE
  OF STORMS WAS MOVING EAST NORTHEAST AT 30 MPH...AND WILL AFFECT
  MORRO BAY...CAYUCOS AND NORTHERN SAN LUIS OBISPO BY 430 AM PDT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A WEAK TORNADO MAY STILL DEVELOP.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3579 12064 3567 12048 3554 12018 3533 12048
      3508 12064 3515 12067 3517 12074 3515 12077
      3522 12088 3525 12091 3534 12087 3543 12089
      3545 12100 3557 12113 3580 12072
TIME...MOT...LOC 1112Z 222DEG 40KT 3543 12093

$$

BRUNO/KAPLAN
2 follow-up statements
530 
WWUS56 KLOX 131143
SVSLOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
443 AM PDT FRI APR 13 2012

CAC079-131215-
/O.CON.KLOX.SV.W.0001.000000T0000Z-120413T1215Z/
SAN LUIS OBISPO CA-
443 AM PDT FRI APR 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM PDT
FOR WESTERN SAN LUIS OBISPO COUNTY...

AT 429 AM PDT...VANDENBERG DOPPLER RADAR CONTINUED TO INDICATE A 
LINE OF THUNDERSTORMS FROM PASO ROBLES TO PISMO BEACH AND ACROSS THE 
ADJACENT COASTAL WATERS. DUAL POL RADAR CONTINUED TO INDICATE SOME 
ROTATING CELLS WITHIN THIS BAND. STORMS WERE MOVING EAST NORTHEAST 
AT 30 MPH.


LAT...LON 3579 12064 3567 12048 3554 12018 3533 12048
      3508 12064 3515 12067 3517 12074 3515 12077
      3522 12088 3525 12091 3534 12087 3543 12089
      3545 12100 3557 12113 3580 12072
TIME...MOT...LOC 1134Z 222DEG 40KT 3561 12073

$$

KAPLAN/BRUNO
713 
WWUS56 KLOX 131216
SVSLOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
516 AM PDT FRI APR 13 2012

CAC079-131225-
/O.EXP.KLOX.SV.W.0001.000000T0000Z-120413T1215Z/
SAN LUIS OBISPO CA-
516 AM PDT FRI APR 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SAN LUIS OBISPO COUNTY
HAS EXPIRED...

THERE WILL CONTINUE TO BE SCATTERED THUNDERSTORMS AFFECTING THE AREA 
THROUGH TODAY.

LAT...LON 3579 12064 3567 12048 3554 12018 3533 12048
      3508 12064 3515 12067 3517 12074 3515 12077
      3522 12088 3525 12091 3534 12087 3543 12089
      3545 12100 3557 12113 3580 12072
TIME...MOT...LOC 1143Z 222DEG 40KT 3562 12056

$$

KAPLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:00 AM PDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 13, 2:00 AM PDT, 2 hours 16 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
200 AM PDT FRI APR 13 2012

.SYNOPSIS...

A STRONG LOW WILL BRING PRECIPITATION WITH SCATTERED THUNDERSTORMS
AND GUSTY WINDS THROUGH TONIGHT. THE GUSTY WINDS AND SHOWERS WILL
LINGER IN THE MOUNTAINS AND DESERTS INTO SATURDAY. A HIGH WILL MOVE
IN ON SUNDAY AND MAKE FOR FAIR AND WARMER WEATHER. NEAR NORMAL
TEMPERATURES ARE FORECASTED FOR TUESDAY THROUGH THURSDAY...WITH
WEDNESDAY PREDICTED TO BE THE WARMEST.

&&

.SHORT TERM (TODAY-SUN)...THE STORM SYSTEM THIS MORNING HAS BECOME
QUITE DYNAMIC AS THE UPPER LEVEL LOW WAS SITUATED OFF THE COAST OF
OREGON WITH THE ASSOCIATED TROUGH BECOMING NEGATIVELY TILTED. THE
POSITION OF THE LOW HAS CREATED STRONG DIFFLUENCE AND WITH THE LEFT
QUAD EXIT REGION OF THE JET CORE JUST MOVING ACROSS SOUTHERN
CALIFORNIA...HEAVY RAIN AND SCATTERED THUNDERSTORMS WITH SMALL HAIL
WILL CONTINUE TO SPREAD ACROSS THE ENTIRE FORECAST AREA. ALTHOUGH
THE BEST CONVECTION WAS OCCURRING OFF THE CENTRAL COAST AND INTO
WESTERN SANTA BARBARA AND SAN LUIS OBISPO COUNTIES...THE COLD FRONT
ASSOCIATED WITH THIS TROUGH WILL CONTINUE TO WORK SOUTHWARD
REACHING VENTURA AND LOS ANGELES COUNTIES LATER THIS MORNING. EXPECT
RAIN...HEAVY AT TIMES...SCATTERED THUNDERSTORMS WITH SMALL
HAIL...AND GUSTY WINDS THROUGH THIS AFTERNOON.

THE STORM SYSTEM STALLED EARLIER ON THURSDAY BRINGING MOST OF THE
RAIN ACROSS SAN LUIS OBISPO COUNTY. BUT BASED ON LATEST SATELLITE
IMAGERY AND NWS DUAL-POL RADAR RETURNS...CONVECTION WAS BEGINNING
TO SPREAD SOUTHWARD INTO AREAS SOUTH OF POINT CONCEPTION. ISOLATED
SEVERE THUNDERSTORMS CAN NOT BE RULED OUT TODAY...WITH HAIL UP TO 1
INCH POSSIBLE. AS FAR AS RAINFALL TOTALS...WE ARE STILL EXPECTING
BETWEEN 1 AND 2 INCHES ACROSS COAST AND VALLEYS NORTH OF POINT
CONCEPTION AND HALF AN INCH TO ONE AND A HALF INCHES FOR COAST AND
VALLEYS SOUTH. MOUNTAINS WILL RECEIVE BETWEEN 1 AND 3 INCHES
REGIONWIDE....WITH HIGHEST AMOUNTS ACROSS SOUTH FACING MOUNTAINS
SLOPES SUCH AS THE SANTA YNEZ RANGE AND SAN GABRIEL MOUNTAINS. RAIN
WILL TURN TO SHOWERS THIS AFTERNOON ACROSS THE NORTHERN PORTION OF
THE REGION...THEN BECOME SHOWERY ACROSS VENTURA AND LOS ANGELES
COUNTIES THIS EVENING THROUGH EARLY SATURDAY MORNING.

AS FAR AS SNOW...A WINTER STORM WARNING IS IN EFFECT FOR THE LA/VTU
COUNTY MOUNTAINS FOR 8 TO 14 INCHES OF SNOW ABOVE 5000 FT. A WINTER
WEATHER ADVISORY IS IN EFFECT FOR THE SANTA BARBARA COUNTY MOUNTAINS
AS WELL WITH LESSER AMOUNTS. SNOW LEVELS WILL BE AROUND 5000 FEET
THIS MORNING...THEN LOWER SIGNIFICANTLY TO 3500 FT BY THIS EVENING
AFTER THE COLD FRONT PUSHES THROUGH THE AREA. THIS SHOULD IMPACT
TRAVEL ACROSS THE INTERSTATE 5 CORRIDOR FOR THE EVENING AND
OVERNIGHT COMMUTE. SOME SNOW SHOWERS SHOULD CONTINUE ACROSS THE
NORTHERN SLOPES OF THE VENTURA COUNTY MOUNTAINS AS WELL AS THE I-5
CORRIDOR ACROSS THE LA COUNTY MOUNTAINS. WINDS BEHIND THE FRONT WILL
SHIFT TO THE WEST AND NORTHWEST. WIND ADVISORIES ARE IN EFFECT
FOR THE LA/VTU/SBA COUNTY COASTAL AREAS...AND CATALINA ISLAND
BEGINNING LATER THIS MORNING...AND A WIND ADVISORY REMAINS IN EFFECT
FOR THE ANTELOPE VALLEY.

ALTHOUGH THERE WILL BE GUSTY NW WINDS AND A FEW LINGERING SHOWERS IN
THE LA/VTU COUNTY MOUNTAINS ON SATURDAY...SKIES WILL BECOME CLEAR TO
PARTLY CLOUDY FOR THE MOST PART ELSEWHERE. THERE WILL BE SOME
MARGINAL WARMING BUT HIGHS WILL ONLY REACH THE LOWER TO MID 60S
ACROSS COAST AND VALLEYS...AND COOLER ACROSS THE INTERIOR.

BY SUNDAY THE UPPER LVL TROUGH WILL BE WELL EAST INTO NEW MEXICO
WITH A BUILDING RIDGE OVER SO CAL. WITH RISING HEIGHTS AND THICKNESS
LVLS...HIGH TEMPS WILL WARM AN ADDITIONAL 6 TO 10 DEGREES IN MOST
AREAS WITH MOSTLY SUNNY SKIES.

.LONG TERM (MON-THU)...
THE GFS AND ECMWF CONTINUE TO SHOW FAIRLY GOOD AGREEMENT THROUGH THE
EXTENDED PERIOD. A WEAK RIDGE WILL PERSIST THROUGH TUE OVER THE WEST
COAST. ANOTHER UPPER LEVEL LOW ACROSS THE GULF OF ALASKA WILL ROTATE
A TROUGH ACROSS THE PAC NW AND INTO NORTHERN CALIFORNIA FOR TUE
THROUGH THU. THIS SHOULD NOT AFFECT OUR FORECAST AREA...WITH ZONAL
FLOW EXPECTED. TEMPS WILL INCREASE MON THROUGH WED MARGINALLY.

&&

.AVIATION...13/0540...FRONTAL SYSTEM WILL MOVE INTO THE AREAS
OVERNIGHT AND FRIDAY WITH WDSPRD LOW MVFR TO IFR CIGS AND RAIN.
THERE WILL BE A SLIGHT CHANCE OF TSTMS N OF PT CONCEPTION OVERNIGHT
AND FRI MORNING...AND IN ALL AREAS LATE FRI MORNING THROUGH FRI
EVENING. GUSTY S WINDS WILL DEVELOP AHEAD OF THE FRONT THEN SHIFT TO
WEST BEHIND THE FRONTAL PASSAGE. FRONTAL PASSAGE WILL TAKE PLACE FRI
MORNING ACROSS SLO AND SBA COUNTIES...BUT NOT UNTIL FRI AFTERNOON
ACROSS L.A. COUNTY. CONDS WILL GRADUALLY IMPROVE FRI EVENING AS RAIN
TURNS TO SCATTERED SHOWERS...WITH HIGH MVFR CONDS RETURNING TO MOST
AREAS BY LATE EVENING.

KLAX...LOW TO MODERATE CONFIDENCE IN TAF. THERE IS A 20 TO 30
PERCENT CHANCE THAT MVFR CONDS WILL DEVELOP AS EARLY AS 09Z. THERE
IS A 20 PERCENT CHANCE THAT THE WIND DIRECTION WILL SHIFT AND BLOW
FROM 110-130 DEGREES BETWEEN 10Z AND 16Z. THERE IS A 20 PERCENT
CHANCE OF TSTMS BETWEEN 18Z AND 23Z. THERE IS A 20 PERCENT CHANCE OF
IFR CONDS AS EARLY AS 15Z.

KBUR...LOW TO MODERATE CONFIDENCE IN TAF. THERE IS A 20 TO 30
PERCENT CHANCE THAT MVFR CONDS WILL DEVELOP AS EARLY AS 09Z. THERE
IS A 20 PERCENT CHANCE OF TSTMS BETWEEN 18Z AND 23Z. THERE IS A 20
PERCENT CHANCE OF IFR CONDS AS EARLY AS 15Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
WINTER WEATHER ADVISORY (SEE LAXWSWLOX).
GALE WARNING (SEE LAXMWWLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...KAPLAN
AVIATION...SIRARD

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 12, 3:18 PM PDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
318 PM PDT THU APR 12 2012

CAZ034>041-044>046-051>054-059-088-547-548-131330-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
318 PM PDT THU APR 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND
SOUTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM APPROACHING THE CENTRAL COAST WILL SPREAD SOUTH
ACROSS THE ENTIRE FORECAST AREA TONIGHT. GUSTY SOUTHWEST WINDS
WILL AFFECT THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AS WELL
AS THE ANTELOPE VALLEY TONIGHT. A WIND ADVISORY IS IN EFFECT FOR
THE ANTELOPE VALLEY. SNOW WILL DEVELOP ACROSS THE SANTA BARBARA
COUNTY MOUNTAINS LATER THIS EVENING WHERE A WINTER WEATHER
ADVISORY IS IN EFFECT...THEN THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS OVERNIGHT WITH A WINTER STORM WARNING IN EFFECT

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RAIN AND MOUNTAIN SNOW WILL CONTINUE ON FRIDAY THROUGH FRIDAY
NIGHT ACROSS THE FORECAST AREA. THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS WITH THIS STORM SYSTEM LATE TONIGHT THROUGH FRIDAY
EVENING...INCLUDING THE COASTAL WATERS. STRONG WINDS WILL CONTINUE
OVER THE ANTELOPE VALLEY...SHIFTING TO THE NORTHWEST FRIDAY NIGHT
AND REMAINING STRONG. GUSTY WINDS ARE ALSO EXPECTED FOR THE SANTA
BARBARA SOUTH COAST...AND THE VENTURA AND LOS ANGELES COUNTY
COASTAL AREAS. SNOW ACCUMULATIONS BETWEEN 8 TO 14 INCHES ABOVE
5500 FEET ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES
THROUGH FRIDAY NIGHT CAN BE EXPECTED... WITH 4 TO 8 INCHES OF SNOW
EXPECTED FOR THE SANTA BARBARA COUNTY MOUNTAINS. GALE FORCE WINDS
COULD DEVELOP BEHIND THE FRONTAL PASSAGE FRIDAY NIGHT AS GUSTY
NORTHWEST WINDS WILL PERSIST THROUGH SATURDAY ACROSS THE OUTER
WATERS.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN/SMITH

In the hours before

Special weather statement, Apr 13, 12:53 AM PDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
1253 AM PDT FRI APR 13 2012

CAZ034>039-051-052-130845-
CUYAMA VALLEY CA-SAN LUIS OBISPO COUNTY CENTRAL COAST CA-SAN LUIS
OBISPO COUNTY INTERIOR VALLEYS CA-SAN LUIS OBISPO COUNTY MOUNTAINS
CA-SANTA BARBARA COUNTY CENTRAL COAST CA-SANTA BARBARA COUNTY
MOUNTAINS CA-SANTA BARBARA COUNTY SOUTH COAST CA-SANTA YNEZ VALLEY
CA-
1253 AM PDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN LUIS OBISPO AND
SANTA BARBARA COUNTIES UNTIL 145 AM PDT...

AT 1245 AM PDT...VANDENBERG DOPPLER RADAR INDICATED NUMEROUS
THUNDERSTORMS ACROSS SANTA BARBARA COUNTY AND SOUTHERN SAN LUIS
OBISPO COUNTY. THUNDERSTORMS HAVE INCREASED IN INTENSITY BETWEEN
1230 AND 1245 AM PDT...AND WILL BE CAPABLE OF PRODUCING WIND GUSTS
OVER 40 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY
DOWNPOURS...AND FREQUENT DANGEROUS LIGHTNING.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3537 12088 3544 11988 3536 11987 3527 11980
      3527 11967 3518 11966 3518 11956 3509 11955
      3508 11948 3438 11948 3441 11959 3440 11988
      3446 12012 3443 12046 3452 12052 3455 12064
      3486 12062 3492 12068 3512 12064 3524 12090
TIME...MOT...LOC 0750Z 238DEG 33KT 3475 11990

BRUNO/CAK

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 12:53 AM PDTSpecial Weather StatementLOXSan Luis Obispo, Santa Barbara52 min
Apr 13, 1:58 AM PDTGale WarningLOX43 hr
Apr 13, 1:58 AM PDTSmall Craft AdvisoryLOX31 hr
Apr 13, 5:07 AM PDTSpecial Weather StatementLOXSanta Barbara53 min
Apr 13, 5:41 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara3 hr
Apr 13, 9:25 AM PDTHigh Surf AdvisoryLOX44 hr
Apr 13, 10:20 AM PDTAreal Flood AdvisoryLOXVentura96 min
Apr 13, 11:04 AM PDTAreal Flood AdvisoryLOXLos Angeles, Ventura4 hr

Nearby

Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.